An Eneström–Kakeya theorem for new classes of polynomials Authors William Ty Frazier School of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455 Robert Gardner Department of Mathematics and Statistics, East Tennessee State University, Johnson City, Tennessee 37614-0663 DOI: https://doi.org/10.12697/ACUTM.2019.23.11 Keywords: location of zeros of polynomials, Eneström–Kakeya theorem Abstract See PDF Downloads Downloads PDF Published 2019-08-09 Issue Vol. 23 No. 1 (2019) Section Articles